Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011 (2011), Article ID 472176, 20 pages
http://dx.doi.org/10.1155/2011/472176
Research Article

Sharp Estimates of -Linear -Adic Hardy and Hardy-Littlewood-Pólya Operators

Department of Mathematics, Linyi Uinverstiy, Linyi 276005, China

Received 16 April 2011; Accepted 12 May 2011

Academic Editor: Mark A. Petersen

Copyright © 2011 Qingyan Wu and Zunwei Fu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Albeverio and W. Karwowski, “A random walk on p-adics—the generator and its spectrum,” Stochastic Processes and Their Applications, vol. 53, no. 1, pp. 1–22, 1994. View at Publisher · View at Google Scholar
  2. V. A. Avetisov, A. H. Bikulov, S. V. Kozyrev, and V. A. Osipov, “p-adic models of ultrametric diffusion constrained by hierarchical energy landscapes,” Journal of Physics A, vol. 35, no. 2, pp. 177–189, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. A. Khrennikov, p-Adic Valued Distributions in Mathematical Physics, vol. 309 of Mathematics and Its Applications, Kluwer Academic, Dordrecht, The Netherlands, 1994.
  4. A. Khrennikov, Non-Archimedean Analysis: Quantum Paradoxes, Dynamical Systems and Biological Models, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1997.
  5. V. S. Varadarajan, “Path integrals for a class of p-adic Schrödinger equations,” Letters in Mathematical Physics, vol. 39, no. 2, pp. 97–106, 1997. View at Publisher · View at Google Scholar
  6. V. S. Vladimirov, I. V. Volovich, and E. I. Zelenov, p-Adic Analysis and Mathematical Physics, vol. 1 of Series on Soviet and East European Mathematics, World Scientific, River Edge, NJ, USA, 1994.
  7. V. S. Vladimirov and I. V. Volovich, “p-adic quantum mechanics,” Communications in Mathematical Physics, vol. 123, no. 4, pp. 659–676, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. I. V. Volovich, “Harmonic analysis and p-adic strings,” Letters in Mathematical Physics, vol. 16, no. 1, pp. 61–67, 1988. View at Publisher · View at Google Scholar
  9. M. H. Taibleson, Fourier Analysis on Local Fields, Princeton University Press, Princeton, NJ, USA, 1975.
  10. S. Haran, “Riesz potentials and explicit sums in arithmetic,” Inventiones Mathematicae, vol. 101, no. 3, pp. 697–703, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. S. Haran, “Analytic potential theory over the p-adics,” Annales de l'Institut Fourier, vol. 43, no. 4, pp. 905–944, 1993. View at Google Scholar
  12. S. Albeverio, A. Yu. Khrennikov, and V. M. Shelkovich, “Harmonic analysis in the p-adic Lizorkin spaces: fractional operators, pseudo-differential equations, p-adic wavelets, Tauberian theorems,” The Journal of Fourier Analysis and Applications, vol. 12, no. 4, pp. 393–425, 2006. View at Publisher · View at Google Scholar
  13. N. M. Chuong and N. V. Co, “The Cauchy problem for a class of pseudodifferential equations over p-adic field,” Journal of Mathematical Analysis and Applications, vol. 340, no. 1, pp. 629–645, 2008. View at Publisher · View at Google Scholar
  14. N. M. Chuong, Yu. V. Egorov, A. Khrennikov, Y. Meyer, and D. Mumford, Eds., Harmonic, Wavelet and p-Adic Analysis, World Scientific, Singapore, 2007. View at Publisher · View at Google Scholar
  15. A. N. Kochubei, “A non-Archimedean wave equation,” Pacific Journal of Mathematics, vol. 235, no. 2, pp. 245–261, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. W. A. Zuniga-Galindo, “Pseudo-differential equations connected with p-adic forms and local zeta functions,” Bulletin of the Australian Mathematical Society, vol. 70, no. 1, pp. 73–86, 2004. View at Publisher · View at Google Scholar
  17. Y.-C. Kim, “Carleson measures and the BMO space on the p-adic vector space,” Mathematische Nachrichten, vol. 282, no. 9, pp. 1278–1304, 2009. View at Publisher · View at Google Scholar
  18. Y.-C. Kim, “Weak type estimates of square functions associated with quasiradial Bochner-Riesz means on certain Hardy spaces,” Journal of Mathematical Analysis and Applications, vol. 339, no. 1, pp. 266–280, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. K. S. Rim and J. Lee, “Estimates of weighted Hardy-Littlewood averages on the p-adic vector space,” Journal of Mathematical Analysis and Applications, vol. 324, no. 2, pp. 1470–1477, 2006. View at Publisher · View at Google Scholar
  20. K. M. Rogers, “A van der Corput lemma for the p-adic numbers,” Proceedings of the American Mathematical Society, vol. 133, no. 12, pp. 3525–3534, 2005. View at Publisher · View at Google Scholar
  21. K. M. Rogers, “Maximal averages along curves over the p-adic numbers,” Bulletin of the Australian Mathematical Society, vol. 70, no. 3, pp. 357–375, 2004. View at Publisher · View at Google Scholar
  22. G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge University Press, Cambridge, UK, 1952.
  23. W. G. Faris, “Weak Lebesgue spaces and quantum mechanical binding,” Duke Mathematical Journal, vol. 43, no. 2, pp. 365–373, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. M. Christ and L. Grafakos, “Best constants for two nonconvolution inequalities,” Proceedings of the American Mathematical Society, vol. 123, no. 6, pp. 1687–1693, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. Z. W. Fu, L. Grafakos, S. Z. Lu, and F. Y. Zhao, “Sharp bounds for m-linear Hardy and Hilbert operators,” Houston Journal of Mathematics. In press.
  26. A. Bényi and T. Oh, “Best constants for certain multilinear integral operators,” Journal of Inequalities and Applications, vol. 2006, Article ID 28582, 12 pages, 2006. View at Google Scholar · View at Zentralblatt MATH
  27. R. R. Coifman and Y. Meyer, “On commutators of singular integrals and bilinear singular integrals,” Transactions of the American Mathematical Society, vol. 212, pp. 315–331, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. Z. W. Fu, Q. Y. Wu, and S. Z. Lu, “Sharp estimates for p-adic Hardy, Hardy-Littlewood-Póya operators and commutators,” http://arxiv.org/abs/1105.2888.